# SDR 95FDEA00208

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: HG480B13
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S AIRSPEED FAILED AND ALTITUDE FAILED ON TAKEOFF ROLL-CYCLED C.B. FOR ADC, MACH, AIRSPEED-NO HELP, ALT WARNING SYSTEM INOP ALSO. (RAIN DURING LOADING WATER IN E & E).  FOUND WATER IN E & E COMPARTMENT (HEAVY RAINS DURING LOADING) REMOVED AND REPLACED AIR DATA COMPUTER PER MM 34-12-11.  PERFORMED PITOT/STATIC TEST IAW 34-11-0 OPS CHECKED NORMAL, A/C DOWNGRADED TO NOT CAT II, CK A CK B, MOCC NOTIFIED.
